# SDR AALA202112303210

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 18,539 hours, 7,078 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPURIOUS LAVATORY LEFT SMOKE ECAM MESSAGE, VERIFIED NO SMOKE, ECAM MESSAGE SELF CLEARED. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
